# SDR DHL9872432C

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CABIN FLOOR CENTER SEAT TRACK SUPPORT BRACKET CRACKED AT BS 740 BL 0.  REPLACED SUPPORT BRACKET PER SRM 51-30-2.  N/R  5111.
